Show simple item record

dc.contributor.authorWu, A.
dc.contributor.authorQian, Y.
dc.contributor.authorLiu, Wan-Quan
dc.identifier.citationWu, A. and Qian, Y. and Liu, W. 2015. Stochastic stability for discrete-time antilinear systems with Markovian jumping parameters. IET Control Theory and Applications. 9 (9): pp. 1399-1410.

In this study, the discrete-time antilinear systems with Markovian jumping parameters are investigated. The concept of stochastic stability is extended to the context of discrete-time Markovian jump (DTMJ) antilinear systems. By using stochastic Lyapunov approach, the authors derive some necessary and sufficient conditions for a DTMJ antilinear system to be stochastically stable in terms of coupled anti-Lyapunov matrix equations. In addition, two types of iterative algorithms are proposed to solve these coupled anti-Lyapunov matrix equations. Finally, some numerical examples are given to show the efficiency of the proposed algorithms and potential applications of the obtained results on antilinear systems.

dc.publisherInstitution of Engineering and Technology
dc.titleStochastic stability for discrete-time antilinear systems with Markovian jumping parameters
dc.typeJournal Article
dcterms.source.titleIET Control Theory and Applications
curtin.departmentDepartment of Computing
curtin.accessStatusFulltext not available

Files in this item


There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record